# SDR SWAA2021091409642

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT FWD CARGO COMPT R/H ZEE ANGLE UPPER SURFACE BETWEEN STA 500 AND STA 500A ; / [01] REMOVED THE CORROSION AT FWD CARGO COMPT R/H Z ANGLE UPPER SURFACE BETWEEN STA. 500 & 500A;REF.B737-700 SRM 51-10-02-0G-0.; [02] ORIG. [08] COMPLETED FABRICATION; LOCATED; & DRILLED NEW SHIELD P/N 143A8126-20; AS PER DWG.143A8126; B737-7 SRM 51-40-05-0G-0; & 51-30-01-0G-0.; [09] TREATED NEW FABRICATED PART PER B737 AMM 51-21-41-370-802; [10] PRIMED & TOP COAT NEW FABRICATED PART PER B737 AMM 51-21-72-370-804 & AMM 51-21-73-370-801; [11] LATE ENTRY: OK TO TREAT AND PRIME FABRICATED PART.; [12] VERIFIED STEPS 8;9 AND 10. OK TO INSTALL FABRICATED PART.; [13] INSTALLED NEW R/H 'Z' SHIELD ANGLE; AT FWD. CARGO COMPT. BETWEEN STA. 500 & 500A; AS PER B737-7 SRM 51-40-02-0G-0; & DWG. 143A8126.
